# SDR UIEA2019031403541

- Difficulty date: March 10, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,973 hours, 18,374 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 2242101573
- Part serial: 213001
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACOUSTIC LINER RT ENGINE 5 O'CLOCK ABRADEABLE MATERIAL MISSING 1/8 INCH DIAM( REMOVED & REPLACED NR 2 ENG NOSE COWLING ASSY IAW AMM 71-11-01-404-005-H00, OPS CK GOOD )
